# SDR 2007UALA02187

- Difficulty date: June 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 20,214 hours, 7,861 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND MGS ON CIDS PNL EPSU BATTERY EMERGENCY L FAILED.  REPLACED BATTERY PACK.
